The Annals of Probability

Asymptotic behavior of divergences and Cameron–Martin theorem on loop spaces

Xiang Dong Li

Full-text: Open access

Abstract

We first prove the Lp-convergence (p≥1) and a Fernique-type exponential integrability of divergence functionals for all Cameron–Martin vector fields with respect to the pinned Wiener measure on loop spaces over a compact Riemannian manifold. We then prove that the Driver flow is a smooth transform on path spaces in the sense of the Malliavin calculus and has an ∞-quasi-continuous modification which can be quasi-surely well defined on path spaces. This leads us to construct the Driver flow on loop spaces through the corresponding flow on path spaces. Combining these two results with the Cruzeiro lemma [J. Funct. Anal. 54 (1983) 206–227] we give an alternative proof of the quasi-invariance of the pinned Wiener measure under Driver’s flow on loop spaces which was established earlier by Driver [Trans. Amer. Math. Soc. 342 (1994) 375–394] and Enchev and Stroock [Adv. Math. 119 (1996) 127–154] by Doob’s h-processes approach together with the short time estimates of the gradient and the Hessian of the logarithmic heat kernel on compact Riemannian manifolds. We also establish the Lp-convergence (p≥1) and a Fernique-type exponential integrability theorem for the stochastic anti-development of pinned Brownian motions on compact Riemannian manifold with an explicit exponential exponent. Our results generalize and sharpen some earlier results due to Gross [J. Funct. Anal. 102 (1991) 268–313] and Hsu [Math. Ann. 309 (1997) 331–339]. Our method does not need any heat kernel estimate and is based on quasi-sure analysis and Sobolev estimates on path spaces.

Article information

Source
Ann. Probab., Volume 32, Number 3B (2004), 2409-2445.

Dates
First available in Project Euclid: 6 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.aop/1091813618

Digital Object Identifier
doi:10.1214/009117904000000045

Mathematical Reviews number (MathSciNet)
MR2078545

Zentralblatt MATH identifier
1058.60039

Subjects
Primary: 60H07: Stochastic calculus of variations and the Malliavin calculus 58G32

Keywords
Divergence Driver’s flow exponential integrability pinned Wiener measure quasi-invariance

Citation

Li, Xiang Dong. Asymptotic behavior of divergences and Cameron–Martin theorem on loop spaces. Ann. Probab. 32 (2004), no. 3B, 2409--2445. doi:10.1214/009117904000000045. https://projecteuclid.org/euclid.aop/1091813618


Export citation

References

  • Airault, H. and Malliavin, P. (1988). Intégration géometrique sur l'espace de Wiener. Bull. Sci. Math. 112 3--52.
  • Bismut, J. M. (1984). Large Deviations and the Malliavin Calculus. Birkhäuser, Basel.
  • Cross, C. (1996). Differentials of measure-preserving flows on path space. Ph.D. thesis, UCSD. Available at math.ucsd.edu/~driver/driver/thesis.htm.
  • Cruzeiro, A. B. (1983). Équations differentielles sur l'espace de Wiener et formules de Cameron--Martin non linear. J. Funct. Anal. 54 206--227.
  • Donsker, M. D. and Varadhan, S. R. S. (1976). Asymptotic evaluation of certain Markov process expectations for large time. III. Comm. Math. Phys. 29 389--461.
  • Driver, B. K. (1992). A Cameron--Martin type quasi-invariance theorem for Brownian motion on a compact manifold. J. Funct. Anal. 109 272--376.
  • Driver, B. K. (1994). A Cameron--Martin type quasi-invariance theorem for pinned Brownian motion on a compact manifold. Trans. Amer. Math. Soc. 342 375--394.
  • Enchev, O. and Stroock, D. W. (1996). Towards a Riemannian geometry on the path space over a Riemannian manifold. J. Funct. Anal. 134 392--416.
  • Enchev, O. and Stroock, D. W. (1996). Pinned Brownian motion and its perturbations. Adv. Math. 119 127--154.
  • Fang, S. and Malliavin, P. (1993). Stochastic analysis on the path space of a Riemannian manifold, I. Markovian stochastic calculus. J. Funct. Anal. 118 249--274.
  • Fernique, X. (1970). Intégrabilité des vecteurs gaussiens. C. R. Acad. Sci. Paris 270 1098--1099.
  • Gong, F. Z. (1995). Some aspects of infinite dimensional stochastic analysis. Ph.D. thesis, Academia Sinica.
  • Gross, L. (1991). Logarithmic Sobolev inequalities on loop groups. J. Funct. Anal. 102 268--313.
  • Hsu, E. (1996). Quasi-invariance of the Wiener measure on the path space over a compact Riemann manifold. J. Funct. Anal. 134 417--450.
  • Hsu, E. (1997). Integration by parts in loop spaces. Math. Ann. 309 331--339.
  • Hsu, E. (1997). Analysis on Path And Loop Spaces. In IAS/Park City Mathematical Series (E. P. Hsu and S. R. S. Varadhan, eds.) 5. Amer. Math. Soc., Providence, RI.
  • Hsu, E. (1999). Estimates of derivatives of the heat kernels on a compact Riemannian manifold. Proc. Amer. Math. Soc. 127 3739--3744.
  • Léandre, R. (2001). Stochastic Adams theorem for a general compact manifold. Rev. Math. Phys. 13 1095--1133.
  • Ledoux, M. and Talagrand, M. (1991). Probability in Banach Spaces. Springer, Berlin.
  • Li, X. D. (1998). Asymptotic behavior of the divergence on loop spaces over a compact Riemannian manifold. Chinese Sci. Bull. 43 272--274.
  • Li, X. D. (1999). Stochastic analysis and geometry on path and loop spaces. Ph.D. thesis, Academia Sinica and Univ. Lisbon. Available at www.lsp.ups-tlse.fr/Fp/Xiang/.
  • Li, X. D. (2003). Sobolev spaces and capacities theory on path spaces over a compact Riemannian manifold. Probab. Theory Related Fields 125 96--134.
  • Malliavin, P. (1993). Infinite dimensional analysis. Bull. Sci. Math. 117 63--90.
  • Malliavin, P. (1997). Stochastic Analysis. Springer, Berlin.
  • Malliavin, M. P. and Malliavin, P. (1990). Integration on loop groups, I. Quasi invariant measures. J. Funct. Anal. 93 207--237.
  • Malliavin, P. and Nualart, D. (1993). Quasi-sure analysis of stochastic flows and Banach space valued smooth functionals on the Wiener space. J. Funct. Anal. 112 287--317.
  • Malliavin, P. and Stroock, D. W. (1996). Short time behavior of the heat kernels and its logarithmic derivatives. J. Differential Geom. 44 550--570.
  • Ren, J. (1990). Analysis quasi-sûre des équations différentielles stochastiques. Bull. Sci. Math. 114 187--213.
  • Sheu, S. Y. (1991). Some estimates of the transition density function of a nondegenerate diffusion Markov process. Ann. Probab. 19 538--561.
  • Shigekawa, I. (1993). A quasihomeomorphism on the Wiener space. In Stochastic Analysis. Proc. Sympos. Pure Math. 57 473--486.
  • Stroock, D. W. and Turetsky, J. (1997). Short time behavior of logarithmic derivatives of the heat kernels. Asian J. Math. 1 17--33.
  • Sugita, H. (1986). Sobolev spaces of Wiener functionals and Malliavin's calculus. J. Math. Kyoto Univ. 25 31--48.
  • Sugita, H. (1988). Positive generalized functions and potential theory over an abstract Wiener space. Osaka J. Math. 25 665--696.
  • Watanabe, S. (1987). Analysis of Wiener functionals (Malliavin calculus) and its applications to heat kernels. Ann. Probab. 15 1--39.